We bring to light further infinite dimensional domains with empty interior on which holomorphic maps can be constructed.

Additional Metadata
Keywords Categorical differentiation, Categorical methods, Closed-embedded linear convergence spaces, Infinite dimensional holomorphy, Tangential domains
Persistent URL dx.doi.org/10.1080/16073606.1996.9631986
Journal Quaestiones Mathematicae
Monadi, A., & Nel, L. (1996). Holomorphic maps on domains with empty interior. Quaestiones Mathematicae, 19(3-4), 409–415. doi:10.1080/16073606.1996.9631986